Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Mackey weak barrelledness
HTML articles powered by AMS MathViewer

by Stephen A. Saxon and L. M. Sánchez Ruiz PDF
Proc. Amer. Math. Soc. 126 (1998), 3279-3282 Request permission

Abstract:

Answers to questions of Levin and Saxon (1971) and of Ferrando and López Pellicer (1991) complete a linear picture of weak barrelledness for Mackey spaces.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46A08
  • Retrieve articles in all journals with MSC (1991): 46A08
Additional Information
  • Stephen A. Saxon
  • Affiliation: Department of Mathematics, University of Florida, P.O. Box 118105, Gainesville, Florida 32611-8105
  • MR Author ID: 155275
  • Email: saxon@math.ufl.edu
  • L. M. Sánchez Ruiz
  • Affiliation: EUITI-Departamento de Matemática Aplicada, Universidad Politécnica de Valencia, E-46022 Valencia, Spain
  • Email: lmsr@mat.upv.es
  • Received by editor(s): March 20, 1997
  • Additional Notes: Support from the Consellería de Educación y Ciencia en el marco del Plan Valenciano de Ciencia y Tecnología, also from DGICYT PB94-0535 and IVEI 033/003, is gratefully acknowledged.
  • Communicated by: Dale Alspach
  • © Copyright 1998 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 126 (1998), 3279-3282
  • MSC (1991): Primary 46A08
  • DOI: https://doi.org/10.1090/S0002-9939-98-04511-0
  • MathSciNet review: 1458260